default-icon
Burning after micturation
Actually i had stone in ureter that was removed by cytoscopy and a stent was placed which was removed in a week..............it was told that there will be burning after micturation for two to three days ..................but it continued ...............again consulted doc ..........then levofloxacin was given for three days............problem reduced to 20% with 80% relief ...........doc told to continue the same for a week as in ultrasonography it was found prominent pelvicoclayx region...........other things were normal.................now after a week of taking medicines............burning happens rare.......or one time a day after motion in the morning.............what should be done further any suggestions?
53 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello, I understand your pain. But it is quiet natural after the the placement of stent there will be burning micturition. Since you have prolonged burning micturition and you have taken medications for that and you had improvement in.your condition. Nothing to be done there after.just have regular follow up with the doctor. That would do for further more improvement. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Chat with a doctor
Online now
canbery juice & barley water will help u try syrp cital do urine routine microscpic test
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.